Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 39, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 15, 2018, 9:35 PM CDT for 6 counties in Texas. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 9:35 PM CDT (02:35 UTC)
- Expired
- May 15, 2018, 10:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Hansford County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 99 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 9:43 PM CDT | FUNNEL CLOUD | Morse, TX | ROTATING WALL CLOUD WITH BRIEF FUNNELS BEING PRODUCED. DIME SIZE HAIL ALSO REPORTED. |
| May 15, 9:43 PM CDT | HAIL 0.75 | Morse, TX | ROTATING WALL CLOUD WITH BRIEF FUNNELS BEING PRODUCED. DIME SIZE HAIL ALSO REPORTED. |
| May 15, 9:50 PM CDT | HAIL 1 | 2 S Morse, TX | QUARTER SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 5:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1250 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted.
252
WUUS54 KAMA 160235
SVRAMA
TXC195-233-341-357-393-421-160330-
/O.NEW.KAMA.SV.W.0039.180516T0235Z-180516T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
935 PM CDT TUE MAY 15 2018
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Northwestern Hutchinson County in the Panhandle of Texas...
Southeastern Sherman County in the Panhandle of Texas...
Southern Hansford County in the Panhandle of Texas...
Northwestern Roberts County in the Panhandle of Texas...
Southwestern Ochiltree County in the Panhandle of Texas...
Northeastern Moore County in the Panhandle of Texas...
* Until 1030 PM CDT
* At 934 PM CDT, a severe thunderstorm was located over Morse, or 17
miles southwest of Spearman, moving southeast at 35 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile
homes, roofs, and outbuildings. People and animals
outdoors will be injured. Expect hail damage to roofs,
siding, windows, and vehicles.
* Locations impacted include...
Spearman, Stinnett, Gruver, Morse and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3625 10125 3606 10093 3571 10147 3594 10164
3607 10171 3617 10164 3627 10154
TIME...MOT...LOC 0234Z 316DEG 30KT 3604 10144
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
DGW4 follow-up statements
792
WWUS54 KAMA 160246
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
946 PM CDT TUE MAY 15 2018
TXC195-233-341-357-393-421-160330-
/O.CON.KAMA.SV.W.0039.000000T0000Z-180516T0330Z/
Hutchinson TX-Sherman TX-Hansford TX-Roberts TX-Ochiltree TX-
Moore TX-
946 PM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN HUTCHINSON...SOUTHEASTERN SHERMAN...SOUTHERN
HANSFORD...NORTHWESTERN ROBERTS...SOUTHWESTERN OCHILTREE AND
NORTHEASTERN MOORE COUNTIES...
At 945 PM CDT, a severe thunderstorm was located 5 miles east of
Pringle, or 18 miles southwest of Spearman, moving southeast at 35
mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated. Trained spotter reported a funnel cloud
with this storm.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. People and animals outdoors will
be injured. Expect hail damage to roofs, siding, windows,
and vehicles.
Locations impacted include...
Spearman, Stinnett, Gruver, Morse and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3625 10125 3606 10093 3571 10147 3594 10164
3607 10171 3617 10164 3627 10154
TIME...MOT...LOC 0245Z 316DEG 30KT 3597 10136
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
DGW384
WWUS54 KAMA 160251
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
951 PM CDT TUE MAY 15 2018
TXC341-421-160300-
/O.CAN.KAMA.SV.W.0039.000000T0000Z-180516T0330Z/
Sherman TX-Moore TX-
951 PM CDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN AND
NORTHEASTERN MOORE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.
LAT...LON 3625 10125 3606 10093 3571 10147 3588 10159
3602 10162 3606 10162 3616 10159 3626 10152
TIME...MOT...LOC 0250Z 316DEG 30KT 3594 10132
$$
TXC195-233-357-393-160330-
/O.CON.KAMA.SV.W.0039.000000T0000Z-180516T0330Z/
Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX-
951 PM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN HUTCHINSON...SOUTHERN HANSFORD...NORTHWESTERN
ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES...
At 950 PM CDT, a severe thunderstorm was located 7 miles east of
Pringle, or 19 miles south of Spearman, moving southeast at 35 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated. Trained spotter reported a funnel cloud
with this storm.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. People and animals outdoors will
be injured. Expect hail damage to roofs, siding, windows,
and vehicles.
Locations impacted include...
Spearman, Stinnett, Gruver, Morse and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3625 10125 3606 10093 3571 10147 3588 10159
3602 10162 3606 10162 3616 10159 3626 10152
TIME...MOT...LOC 0250Z 316DEG 30KT 3594 10132
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
DGW190
WWUS54 KAMA 160307
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1007 PM CDT TUE MAY 15 2018
TXC195-233-357-393-160330-
/O.CON.KAMA.SV.W.0039.000000T0000Z-180516T0330Z/
Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX-
1007 PM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN HUTCHINSON...SOUTHEASTERN HANSFORD...NORTHWESTERN
ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES...
At 1007 PM CDT, a severe thunderstorm was located 14 miles east of
Stinnett, or 16 miles northeast of Borger, moving southeast at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Spearman, Morse and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3624 10135 3625 10125 3606 10093 3583 10129
3592 10145 3604 10151
TIME...MOT...LOC 0307Z 316DEG 30KT 3583 10119
HAIL...1.25IN
WIND...60MPH
$$
DGW331
WWUS54 KAMA 160321
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1021 PM CDT TUE MAY 15 2018
TXC195-233-357-393-160330-
/O.EXP.KAMA.SV.W.0039.000000T0000Z-180516T0330Z/
Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX-
1021 PM CDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUTCHINSON...
SOUTHEASTERN HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES WILL EXPIRE AT 1030 PM CDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.
LAT...LON 3624 10135 3625 10125 3606 10093 3583 10129
3592 10145 3604 10151
TIME...MOT...LOC 0320Z 316DEG 30KT 3580 10115
$$
DGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:16 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 15, 6:16 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 616 PM CDT Tue May 15 2018 .MESOSCALE UPDATE... ...Severe weather possible today... * Synoptic Overview: Currently watching mid-level shortwave embedded in the southwesterly flow as it crosses northeastern NM. This wave will help cool and moisten the mid/upper levels as PVA increases across the western Panhandles over the next 1-2 hours. This is occurring in an upslope flow regime with low level winds almost due easterly as of 2200z. * Mesoscale: Several boundaries can be inferred in a recovering post-frontal environment using low level radar returns and visible satellite. Moisture convergence is maximized along a boundary stretching from roughly Tucumcari, NM to near Post, TX. Storms are also forming in the higher elevations of northeastern New Mexico as the shortwave moves over the upslope flow, helping promote deep moist convection. kinematic conditions support splitting supercells behind the boundary. The 20z special sounding at KAMA showed plenty of SBCAPE (~2400 J/kg), however, a robust EML results in a MLCAPE of only ~900 J/kg and ~100 J/kg MLCIN. Short term model guidance suggest erosion of the CAP by 00z, but there is some concern that anvil shadows may help retain low level stability as storms move in the from the west. If the CAP can be overcome by approaching/developing storms, effective shear values of 40-50 knots with CAPE in the HGZ of 600-800 J/kg will be available. Some isolated supercell structures are already being observed in northeastern New Mexico and the South Plains. Storms may grow upscale becoming more linear as it approaches the central Texas/Oklahoma Panhandles if ascent with shortwave can interact with the low level jet and storm cold pool interactions. Even though the low level jet is not progged to be very strong this evening, it does look like winds around 850mb will increase between now and about 02z. This will increase low level directional shear with LCL heights around 1000-2000 m. Storms should merge and grow upscale to become more of a linear MCS mode as they approach the central Panhandles. DCAPE values are large at 1000-2000 J/kg. * Threats: Large hail around golf ball size is the primary threat early in the evening. A few very large hail reports around tennis ball size can't be ruled out. An isolated brief tornado can't be ruled out during the early evening as discrete cells move into the western Texas Panhandle. If storms become more linear with time, straight line winds would likely become more dominant threat with 65-75 mph winds possible with any microburst or bowing structures. * Timing & Location: Primarily between now and midnight. Ward && .PREV DISCUSSION... /Issued 328 PM CDT Tue May 15 2018/ DISCUSSION... A favorable pattern for storms to continue for the next several days across the Panhandles. It's possible that the much needed moisture will finally be returning to the central and possibly western Panhandles. Eastern Panhandles have received several rounds of precipitation and they too continue to be in the spotlight for moisture. Return easterly flow at the surface will keep the dryline over the eastern NM to western TX area for the next several days. This in conjunction with several upper level low pressure systems setting up over the western CONUS will continue the southwest flow and potential moisture plume to continue over the Panhandle area. As a result thunderstorms are in the forecast for the next several days. Today will be the focus of the forecast as the majority of the Panhandles are in a slight risk for severe weather. CAMs are well in agreement with a line of storms that will push across the area this evening. Looks like they will enter the area around 6 to 7 pm this evening as a line of storms. Hail and damaging wind will be the primary threat with isolated tornado potential. SPC has a 60 percent chance for a Watch to be issued for our western Panhandle areas. This looks favorable as storms are already developing across the mountains of NM and progressing east towards the Panhandles. 20Z special sounding still shows a capping inversion 112 J/kg of CIN in the ML, thusly supercells ahead of the line tonight do not look to favorable. DCAPE values of about 1200 J/kg with and ESE storm motion of 20kts could result in collapsing storms producing 70+ mph wind gusts. More to come with a meso update if Severe Thunderstorm Watch is issued. Weber AVIATION...18Z TAFS... Some patchy MVFR will linger through the early afternoon, but VFR should become more dominant later in the afternoon. Scattered thunderstorms will be possible mainly during the late afternoon into the evening. Added tempo groups to cover expected timing of storms, but amendments may be needed based on the latest observations. Strong outflow winds are possible with any thunder activity. Otherwise, winds will gradually veer from northeast to more southeast through the evening. A frontal boundary is trying to push into the OK Panhandle, but should stall before making it to KGUY. However, if it pushes further south than expected, KGUY could see a shift in the winds to a more northerly direction. Redevelopment of low ST is possible overnight tonight, with areas of MVFR or even some IFR cigs being possible. Ward && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 7/89
Hazardous weather outlook, May 15, 2:41 PM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 241 PM CDT Tue May 15 2018 OKZ001>003-TXZ001>020-317-160745- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 241 PM CDT Tue May 15 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Isolated to scattered thunderstorms possible this afternoon across the Oklahoma and Texas Panhandles. Storms that form will have the potential to become strong to severe, with large hail and damaging winds the primary hazards. There is the potential for a line of strong to severe storms this evening across the Panhandles. Again hail and wind will be the primary threats with these storms. Isolated tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible Wednesday through Monday across much of the Oklahoma and Texas Panhandles. Some storms that develop will have the potential to become strong to severe, with large hail and damaging winds the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter groups and emergency management officials across mainly the Texas Panhandle should remain alert and be ready for possible activation later this afternoon and evening.
In the hours before
Local storm report, May 15, 8:06 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
806 PM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL 3 N DAWN 34.96N 102.20W
05/15/2018 M1.75 INCH DEAF SMITH TX BROADCAST MEDIA
REPORT RECEIVED VIA TWITTER.
&&
EVENT NUMBER AMA1800040
BIEDASpecial weather statement, May 15, 9:01 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Amarillo TX
901 PM CDT TUE MAY 15 2018
TXZ018-019-160230-
Donley TX-Armstrong TX-
901 PM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARMSTRONG AND
SOUTHWESTERN DONLEY COUNTIES UNTIL 930 PM CDT...
At 901 PM CDT, Doppler radar was tracking a strong thunderstorm over
Goodnight, or 12 miles southeast of Claude, moving southeast at 40
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Clarendon, Howardwick, Greenbelt Lake and Goodnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.
LAT...LON 3493 10135 3511 10118 3500 10074 3475 10102
3475 10117
TIME...MOT...LOC 0201Z 310DEG 36KT 3500 10119
DGWLocal storm report, May 15, 9:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 7 W GRUVER 36.27N 101.54W
05/15/2018 M1.00 INCH HANSFORD TX LAW ENFORCEMENT
SHERIFF'S OFFICE REPORTED QUARTER SIZE HAIL WITH STORM.
&&
EVENT NUMBER AMA1800041
BIEDASpecial weather statement, May 15, 9:26 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Amarillo TX
926 PM CDT TUE MAY 15 2018
TXZ014-015-019-020-160300-
Gray TX-Wheeler TX-Donley TX-Collingsworth TX-
926 PM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER...
SOUTHEASTERN GRAY...NORTHWESTERN COLLINGSWORTH AND DONLEY COUNTIES
UNTIL 1000 PM CDT...
At 926 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alanreed to near Greenbelt Lake to 7 miles
southwest of Clarendon. Movement was northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Clarendon, Mclean, Hedley, Lelia Lake and Alanreed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.
LAT...LON 3475 10108 3496 10093 3523 10081 3531 10033
3475 10056
TIME...MOT...LOC 0226Z 244DEG 37KT 3519 10077 3500 10087 3485 10097
DGWLocal storm report, May 15, 9:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
927 PM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL GUYMON 36.69N 101.48W
05/15/2018 E0.75 INCH TEXAS OK TRAINED SPOTTER
PENNY SIZE HAIL REPORTED.
&&
EVENT NUMBER AMA1800042
BIEDASpecial weather statement, May 15, 9:28 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Amarillo TX
928 PM CDT TUE MAY 15 2018
OKZ002-160300-
Texas OK-
928 PM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TEXAS COUNTY UNTIL 1000
PM CDT...
At 928 PM CDT, Doppler radar was tracking a strong thunderstorm over
Guymon, moving east at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Guymon, Hooker, Optima and Adams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Oklahoma.
LAT...LON 3671 10095 3671 10096 3657 10151 3672 10160
3699 10151 3700 10141
TIME...MOT...LOC 0228Z 252DEG 18KT 3668 10146
DGWThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:04 PM CDT | Special Weather Statement | AMA | Oldham | 26 min |
| May 15, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| May 15, 7:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 31 min |
| May 15, 8:03 PM CDT | Special Weather Statement | AMA | Sherman | 27 min |
| May 15, 8:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 58 min |
| May 15, 8:47 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Sherman | 58 min |
| May 15, 9:01 PM CDT | Special Weather Statement | AMA | Donley | 29 min |
| May 15, 9:26 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| May 15, 9:57 PM CDT | Special Weather Statement | AMA | Collingsworth | 63 min |
| May 15, 10:08 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 55 min |
| May 15, 10:13 PM CDT | Special Weather Statement | AMA | Hansford | 32 min |
| May 15, 10:29 PM CDT | Special Weather Statement | AMA | Ochiltree | 31 min |
| May 15, 10:33 PM CDT | Special Weather Statement | AMA | Hutchinson | 27 min |
| May 15, 10:54 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 66 min |
| May 15, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 64 min |
| May 15, 11:49 PM CDT | Special Weather Statement | AMA | Hemphill | 56 min |
| May 16, 12:07 AM CDT | Special Weather Statement | AMA | Gray | 53 min |
| May 16, 12:25 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 35 min |
| May 16, 7:47 AM CDT | Special Weather Statement | AMA | Donley | 28 min |
| May 16, 8:55 AM CDT | Special Weather Statement | AMA | Donley | 35 min |
| May 16, 4:57 PM CDT | Special Weather Statement | AMA | Lipscomb | 33 min |
| May 16, 5:29 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 46 min |
| May 16, 5:31 PM CDT | Special Weather Statement | AMA | Roberts | 29 min |
| May 16, 5:54 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 51 min |
| May 16, 6:05 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 37 min |
| May 16, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 61 min |
| May 16, 6:40 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 65 min |
| May 16, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.